# SDR 95ZZZX1186

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 757
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Caption
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4098 - DURING TAKEOFF ROLL, CREW REPORTED THE LEFT 'BETA' CAPTION ILLUMINATED, TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  INSPECTED LEFT ENGINE BETA INDICATION SYSTEM AND ENGINE, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
